advertisement
Question
Posted by: Dum &  Dummer | 2009-07-07

Depression break up CBT &  Buss Partner

Dear Cybershrink,
First - your article in the mag was good, read it at shrinks office, and agree there is a place for this medium.
I suffer from despression, fuelled with anger and treated for CBT with Welburtin and Respidal. Does it work - I don' t know.
My boyfriend, who is also my business partner broke up with me about 3 weeks ago. Because of my abusive behaviour when I drink - verbal and physical. Terrible terrible person I was. The shrink - best in the country for depression they say- suggested I stop drinking. Which I did. Although at the moment I am sitting with a glass of wine, I feel so despondent...
How do I cope with feelings of absolute guilt for being who I was? How do I even begin to ask for forgiveness for creating such a bad environment in another persons life? How do I forgive myself - use alcohol as an excuse??? I cannot cope with seeing him at work, yet we are forced to in the business with an equal partnership. It feels like I am breaking.
Respidal is supposed to help me emotionally, but I wake up crying and go to bed crying. It carries on most of the day.
How and when do I deal with an absolute broken heart if I see him and talk to him everyday and still love him so very much?
Am I going mad in an impossible situation, or just feeling sorry for myself? PLEASE HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Pleased you found that article --- my own copy just reached me. I'll tell the publishers you liked it.
Mmm. Interesting combination of therapies, which ought to be helpful, especially with some fine-tuning.
Sorry to hear of the break-up --- and the extra complication of him also being a business partner.
Sitting with a glass o wine doesn't sound exactly like giving up alcohol, to me. Still abstaining is a realyl good idea in the situation you describe. It's truly awful for depression. And i unhelpfull encourages longer periods o incoherent grief rather than positive action, which is what you need now. Having learned the lesson that the previous combination of imbibing and behaviour was awful, rolling around in the guilt does't actually help anyone, yourself especially. Atone, as you probably feel you must, by clearing up the depression and alcohol and related problems, and by putting things right. I'm sure he will greatly appreiate the reformation you plan, and maye just tell him about it, that you regret what happened and how you were behaving, that you have recognized the problems and are now taking help to resolve them, and that you hope he will soon see and enjoy an improvement in your demeanor.
Risperdal is one of many drugs originally used as anti-psychotics, and one that suits many people really well. generally, it's profile of side-effects is better than many such drugs, and it is not antidepressant but can be a useful tranquillizer without the problem of dependency which most commonly used tranqullizers of the valium family include. Tumours as an extremely rare side-effect is not a confirmed risk, and tardive dyskinesia not as common as on several alternatives.
Zexeon, if the diet you describe is an improvement on what it was previously, that's progress --- and I'm pleased to hear you're losing those unpleasant cramps.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Dum &  Dummer | 2009-07-08

DEAR CS,

I never wanted to know bout he side effects of Respidal, read amd umferstoof it. I simply wanted your version of feeling soory for myself or really going through the normal - calling it that - stages of depression,
I unstand my own feelings of sadness and abomde,emt at hid stage and do not unersrand my own abonment at this momemt. \\\is this notmal or should \i stop almedicatin. \respidal seems to help with the anger, nothing else. I still feel extremely syicidal and alone witjout recourse and alone. Do not know what to do. \it feels like other people hve uick anwesrs to theresults of respidal but dint ctually know the working of it. I need help, before SUICIDE. Seems to be the onlyu outcomer at thids point of a truelu Fckd yp life, how to explani to others rather difficult as they dont undersrand. \mty prevois posting refers.

Dont tell me luife line or all the other crap will help, cos it axdtually does make no differance to hoen a person feels  tbgey have a lot of crap talk of what you should or should not feel, but hsve no ideas f what reality of what life really holds.

No life, no realit, no one that really cares, no l0ove, no tomorroww, no yesterday, cos now one really remebers, no future, cos no one really knows, so what is a l8fe without anynone that really is optmistic about yourself???? \not even you, not even the you that use to remeber the good things in life, that used rto be happy and cared sbout everything and everone that cared, the peron who cared aboput everyone e3xcepting themselve. Pretty scerwed up id procalimaim to the whole wolrs. So on thid good night thaat endfen quite well i' d like to say my final word:

\\\\\\\\\\\\\\\\\\\\\\\let ypur past not[roclaim the future, let your tomorrpw never weigh to heavy on your consipus person that you never k opw or show youerself true to who you are. Simply be the person true to ousdelf, never judging, never missing a laugh about yourself, never tur n to be the own judge of character, for your own judgbe might ber the worst you hve to cope with in yourself. \ay my onw life be the the journey other people never have to take ot cope with, \ki coluld neer live woith it.
And with taht, cheers CS, thsmkd for yrs opf hsrd work snd advissde, hou' ve become a goof riend, one I wished to never fsil. \the only fsilure was myself. \bye,
\dum \7 \dummer....

Reply to Dum &amp  Dummer
Posted by: Dum &  Dummer | 2009-07-08

Reply to Dum &amp  Dummer
Posted by: Zexeon | 2009-07-08

I read the article on the wiki-pedia about Risperdal and they say you could develop malignent tumors, tarvia Disckynskia ect. and supposedly you aren' t suppose to drink wine with Anti-phychotics. Wine just makes me talkative and at ease although I don' t like alchol consumption to much.
Are you really crying or is it just that your body has an excess of tears? at least its more comfortable than dry eyes so I won' t complain.
I am using stresam 50mg 2x a day and I don' t feel any chest discomfort anymore and actually ate the following yesterday and lost 1.5kg which makes me feel at peace with myself as I don' t want to diet anymore I' ll eat when I want and what I want but would restrict myself if I start gaining again.

6:00 coffee and 2x oats cookies (Radical)
10:00 hot chocolate
14:00 crè me caramel, coffee latte
20:00 glass of dry wine, chips and garlic roll (Stresam)(Radical)
7:00 coffee

I still have minor cramps but just relax those muscles very quickly.
I only want to feel so relaxed and at peace as I do like this feeling although I' m alone that might be a contributing factor as may the fact that I slept 7 hours. Whatever I feel happy for the first time in a long time because I' m greatful even though I think of things but I just don' t let it get to me if I can' t change it ...:-)

Reply to Zexeon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement